# SDR DALA1254693736

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 33,526 hours, 17,923 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN SEAT TRACK TO STRAP SPLICE STRAP ATTACH FASTENER HOLES, 1 AT OTBD SIDE AFT HOLE BS 727B RBL 24.75 AND ONE AT INBD SIDE FWD. REPAIRED SEAT TRACK IAW ERA 508026-14, REV ORIG.
